# SDR DALA2016080405764

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.062" ON FUSELAGE SKIN AT THE UPPER FWD DOOR JAMB CORNER STA Y=375.5 BETWEEN LONG 19-20 RT OF THE FWD CARGO COMPARTMENT. FUSELAGE SKIN AT THE UPPER FWD DOOR JAMB CORNER STA Y= 375.5 BETWEEN LONGERON 19-20 RT OF THE FWD CARGO COMPARTMENT WAS REPAIRED IAW ER/A 547889-14AD, REV ORIGINAL, SECTION I AND SRM 53-05, FIG 105 IN REF ERA 547889-14AD, REV ORIGINAL DTE: REPAIR APPROVAL IS LIMITED TO 60,000 A/C TOTAL CYCLES ONLY, ADDITIONAL EA IS REQUIRED FOR CONTINUE SERVICE BEYOND THIS LIMITS, NOTE TO ENGINEER. THIRD STAGE APPROVAL IS REQUIRED PRIOR TO INSPECTION THRESHOLD IAW PROCEDURES ESTABLISHED IN FAA AC 12-93.  LOG RELATED 2606557, REPETITIVE INSPECTIONS, TBD: PERFORM SECTION II TO THIS ERA 547889-14, AD REV ORIGINAL.
